| Model Number |
DBL LOADED 4.75MM BIO-COMP SWVLK |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that the sutures were frayed and caused the eyelet to detach during insertion.This occurred with the first two attempts; they were successful on the third insertion.The eyelets were retrieved from the patient with a grasper and the case was completed.